Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Having Problems

Having Problems

I have been hanging off an on for a little while now, and a couple of weeks ago tried to increase the amount of daily sets I have been doing from 1 to 3 or 4. (20 minutes each)

Since I have increased the number of sets, I keep getting cuts and dark skin right below the bottom of where both the theraband wrap ends and the bib is attached, which is confusing because it has never happened before. There is no pain (except for the cuts). Any thoughts?

Jazz

jazz,

It sounds like you tried to increase the number of sets too quickly. You must give the soft tissues time to adapt to added stress, either in time or weight.

I do not know what the cuts would be, unless it is the wrap digging into the skin. Is your wrap loose enough?

Also, check this: Is your foreskin rubbing against the strap? The strap is rather course, and even a little rub can be abrasive. You might need to use some duct tape on the strap around the head to prevent abrasion.

Bigger

Thanks for the advice. I’ll give it a go.

jazz,

Make sure that very first circuit of wrap is very loose. Succeeding circuits can be a little tighter. If the first wrap is too tight, it cannot accomodate the bunched tissues pushed up by the hanger, and will have a noose effect.

Bigger

jazz,

i am not trying to scare you, but i got the same cuts you have. They run perpendicular towards my penis. It happened to me when i overdid it once with streching my dick just for fun 3 years ago. I didnt know of PE, but i tried something that would increase my penis.

Well, dont overdo it. because it takes these scars or cuts long time to heal. Some of my cuts still havent.

Now I am not really sure what i did to myself. I haven’t done any pe in a week, and the discoloration went completely away. During this time, I did have sex and masturbated, with no ill effects. However, last night I tried to do pe exercises for 20 minutes (10 min. jelqing., and 5 min. uli’s, 5 min. horse squeezes) and the discoloration came right back. I am not sure if there are blood vessels that I injured or what else could be the problem. I am a little nervous and fairly confused. anyone have any additional thoughts?

Top
Similar Threads 
ThreadStarterForumRepliesLast Post
Clamping is causing major erection problems!mike2002Injuries and Treatments1104-16-2006 08:27 AM
Urination and Ejaculation problemsZombi3Injuries and Treatments102-27-2005 07:01 PM
ED problems and injuries!sean007Men's Sexual Health1403-08-2003 03:32 PM

All times are GMT. The time now is 03:36 AM.